Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 25, Number 115

All articles in this issue are freely accessible.

Stability of bounded solutions of linear functional equations
Joel N. Franklin.
Math. Comp. 25 (1971), 413-424
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0380461
Numerical solution of a parabolic free boundary problem arising in statistical decision theory
Gary G. Sackett.
Math. Comp. 25 (1971), 425-434
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0300473
The method of Christopherson for solving free boundary problems for infinite journal bearings by means of finite differences
Colin W. Cryer.
Math. Comp. 25 (1971), 435-443
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0298961
Comparing error estimators for Runge-Kutta methods
L. F. Shampine and H. A. Watts.
Math. Comp. 25 (1971), 445-455
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0297138
$PECE$ algorithms for the solution of stiff systems of ordinary differential equations
R. W. Klopfenstein and C. B. Davis.
Math. Comp. 25 (1971), 457-473
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0298956
The linear two-point boundary-value problem on an infinite interval
T. N. Robertson.
Math. Comp. 25 (1971), 475-481
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0303742
The calculation of Fourier coefficients by the Möbius inversion of the Poisson summation formula. III. Functions having algebraic singularities
J. N. Lyness.
Math. Comp. 25 (1971), 483-493
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0297162
Optimal quadrature formulas using generalized inverses. I. General theory and minimum variance formulas
C. S. Duris.
Math. Comp. 25 (1971), 495-504
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0295567
Error bounds for compound quadrature of weakly singular integrals
Alan Feldstein and Richard K. Miller.
Math. Comp. 25 (1971), 505-520
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0297127
On ignoring the singularity in numerical quadrature
R. K. Miller.
Math. Comp. 25 (1971), 521-532
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0301901
An elliptic integral identity
M. L. Glasser.
Math. Comp. 25 (1971), 533-534
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
A closed form evaluation of the elliptic integral
M. L. Glasser and V. E. Wood.
Math. Comp. 25 (1971), 535-536
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Chebyshev approximations for the Riemann zeta function
W. J. Cody, K. E. Hillstrom and Henry C. Thacher.
Math. Comp. 25 (1971), 537-547
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0295535
A generalized interpolation algorithm
A. C. R. Newbery.
Math. Comp. 25 (1971), 549-552
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0312681
Some relations between the values of a function and its first derivative at $n$ abscissa points
Robert E. Huddleston.
Math. Comp. 25 (1971), 553-558
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0297097
On the convergence of Broyden’s method for nonlinear systems of equations
J. E. Dennis.
Math. Comp. 25 (1971), 559-567
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0295560
The triangular decomposition of Hankel matrices
James L. Phillips.
Math. Comp. 25 (1971), 559-602
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0295553
On descent from local minima
A. A. Goldstein and J. F. Price.
Math. Comp. 25 (1971), 569-574
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0312365
Exponential Chebyshev approximation on finite subsets of $[0,1]$
Bernard H. Rosman.
Math. Comp. 25 (1971), 575-577
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0295533
On Jacobi and Jacobi-like algorithms for a parallel computer
Ahmed H. Sameh.
Math. Comp. 25 (1971), 579-590
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0297131
A stable, rational QR algorithm for the computation of the eigenvalues of an Hermitian, tridiagonal matrix
Christian H. Reinsch.
Math. Comp. 25 (1971), 591-597
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0295555
Homomorphisms of knot groups on finite groups
Robert Riley.
Math. Comp. 25 (1971), 603-619
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0295332
On a Diophantine equation related to perfect codes
Ronald Alter.
Math. Comp. 25 (1971), 621-624
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0307795
On a Diophantine equation related to perfect codes
Ronald Alter.
Math. Comp. 25 (1971), 621-624
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0307795
On a Diophantine equation related to perfect codes
Ronald Alter.
Math. Comp. 25 (1971), 621-624
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0307795
On the Feit-Thompson conjecture
N. M. Stephens.
Math. Comp. 25 (1971), 625
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0297686
Reviews and Descriptions of Tables and Books
Math. Comp. 25 (1971), 627-633
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Table errata: Higher transcendental functions. Vol. I, II (McGraw-Hill, New York, 1953) by A. Erdélyi, W. Magnus, F. Oberhettinger and F. G. Tricomi
J. C. Eilbeck.
Math. Comp. 25 (1971), 635
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0414948
Table Errata
Math. Comp. 25 (1971), 635
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Corrigendum
Math. Comp. 25 (1971), 637
Abstract, references and article information
Full-text PDF Free Access     Request Permissions